# SDR 9620633213

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 32074 32571
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IL CHECK, FOUND CORROSION ON THE AFT GALLEY FLOOR SUPPORT BETWEEN FRAMES 67 AND 68 AT THE LEFT AFT ENTRY DOOR SILL.  REPAIRED SUPPORT PER EA 32-106351.
